Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Have pain in foot, and happens when get up from sitting. Underlying cause?

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 1994
Answered : 9086 Questions
I have pain in my right foot, in the middle above my arch. This happens especially when I have been sitting down and then get up. It has been going on some time now . At least 6 months or more. It some times walks off but not always.
Posted Sat, 31 Aug 2013 in Bones, Muscles and Joints
Answered by Dr. Praveen Tayal 47 minutes later
Thanks for posting your query.
The pain that you have described is likely to be due to flat foot, tendonitis or osteoprotic changes in your bones. You need go get it examined and get serum calcium and vitamin D3 levels evaluated to find out the cause.
This is usually treated with mild pain killers, hot fomentation and proper calcium supplements. Shoe inserts may be needed if there is flatness of arches. Regular physiotherapy is also recommended to avoid the recurrences.
I hope this answers your query.
In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Praveen Tayal.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor